# SDR DALA1013320959

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 53,660 hours, 40,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTS AT SEAT 10D WERE FOUND TO BE INOPERATIVE/ DAMAGED.   MX REPLACED THE HARNESS. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE. (DLM88101519)
